# SDR FDEA201110044289

- Difficulty date: October 4, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Main Deck
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL45.5 BETWEEN FS 1621 AND 1641 UPPER LOBE HAS ELONGATED HOLE.  REMOVED DAMAGED SEAT TRACK SECTION , FABRICATED TRACK, REPAIR SPLICES AND   PLATES IAW SRM 53-70 00 FIG.1 VOL. 1.  INSTALLED SEAT TRACK, SPLICES AND PLATES IAW SRM 53-70-00 FIG.1.  MAJOR REPAIR.
